# SDR CA110715006

- Difficulty date: July 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC6*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DETERMINED THAT -4 DIAMETER FASTENERS MAY HAVE BEEN INSTALLED IN AS MANY AS 4 RIB TO REAR SPAR JUNCTIONS AT STN 47.5  85.00 ON RECENTLY MFG WING BOX ASSEMBLIES. DWG C6W1002 CALLS FOR -5 DIAMETER FASTENERS IN THESE LOCATIONS.  ISSUING A SB TO HAVE IN-SERVICE WINGS INSPECTED AND DISCREPANT FASTENERS REPLACED WITH THE CORRECT SIZE FASTENER.
